Équisingularité réelle : nombres de Lelong et images polaires
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 33 (2000) no. 6, p. 757-788
@article{ASENS_2000_4_33_6_757_0,
     author = {Comte, Georges},
     title = {\'Equisingularit\'e r\'eelle : nombres de Lelong et images polaires},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 33},
     number = {6},
     year = {2000},
     pages = {757-788},
     doi = {10.1016/s0012-9593(00)01052-1},
     zbl = {0981.32018},
     mrnumber = {2002d:32040},
     language = {fr},
     url = {http://www.numdam.org/item/ASENS_2000_4_33_6_757_0}
}
Comte, Georges. Équisingularité réelle : nombres de Lelong et images polaires. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 33 (2000) no. 6, pp. 757-788. doi : 10.1016/s0012-9593(00)01052-1. http://www.numdam.org/item/ASENS_2000_4_33_6_757_0/

[1] Besicovitch A.S., On the fundamental geometric properties of linearly measurable plane sets of points (I), (II), (III), Math. Ann. 98, 115, 116 (1927, 1938, 1939) 422-464, 296-329, 346-357. | JFM 53.0175.04

[2] Briançon J., Speder J.P., Les conditions de Whitney impliquent µ* constant, Ann. Inst. Fourier, Grenoble 26 (1976) 153-163. | Numdam | MR 54 #7843 | Zbl 0331.32012

[3] Brodersen H., Trotman D., Whitney (b)-regularity is strictly weaker than Kuo's ratio test for real algebraic stratifications, Math. Scand. 45 (1979) 27-34. | MR 81i:58008 | Zbl 0429.58001

[4] Comte G., Multiplicity of complex analytic sets and bilipschitz maps, in : Fukuda T., Fukui T., Izumiya S., Koike S. (Eds.), Real Analytic and Algebraic Singularities, Pitman Research Notes in Mathematics Series, Vol. 381, 1998, pp. 182-188. | MR 99a:32048 | Zbl 0982.32026

[5] Comte G., Formule de Cauchy-Crofton pour la densité des ensembles sous-analytiques, C. R. Acad. Sci. Paris, Série I 328 (1999) 505-508. | MR 2000b:32015 | Zbl 0945.32019

[6] Comte G., Lion J.-M., Rolin J.-P., Nature Log-analytique du volume des sous-analytiques, Illinois J. Math. (à paraître). | Zbl 0982.32009

[7] Demailly J.-P., Nombres de Lelong généralisés, théorèmes d'intégralité et d'analyticité, Acta Math. 159 (3-4) (1987) 153-169. | MR 89b:32019 | Zbl 0629.32011

[8] Denkowska Z., Łojasiewicz S., Stasica J., Sur le nombre de composantes connexes de la section d'un sous-analytique, Bull. Acad. Pol. Sci. XXX (7-8) (1982) 333-335. | Zbl 0527.32007

[9] Denkowska Z., Stasica J., Ensembles sous-analytiques à la polonaise, 1985.

[10] Denkowska Z., Wachta K., Sur la sous-analyticité de l'application tangente, Bull. Acad. Pol. Sci. XXX (7-8) (1982) 329-331. | Zbl 0526.32007

[11] Draper R.N., Intersection theory in analytic geometry, Math. Ann. 180 (1969) 175-204. | MR 40 #403 | Zbl 0157.40502

[12] Van Den Dries L., Miller C., Geometric categories and o-minimal structures, Duke Math. J. 84 (1996) 497-540. | MR 97i:32008 | Zbl 0889.03025

[13] Federer H., The (Φ, k) rectifiable subsets of n-space, Trans. Amer. Math. Soc. 62 (1947) 114-192. | MR 9,231c | Zbl 0032.14902

[14] Federer H., Geometric Measure Theory, Grundlehren Math. Wiss., Vol. 153, Springer-Verlag, 1969. | MR 41 #1976 | Zbl 0176.00801

[15] Gabrielov A.M., Projections of semianalytic sets, Funkcional. Anal. i Priložen. 2 (4) (1968) 418-430. | MR 39 #7137 | Zbl 0179.08503

[16] Goresky M., Macpherson R., Stratified Morse Theory, Ergebnisse der Mathematik und ihrer Grenzgebiete (3), Vol. 14, Springer-Verlag, 1988. | MR 90d:57039 | Zbl 0639.14012

[17] Hardt R.M., Topological properties of subanalytic sets, Trans. Amer. Math. Soc. 211 (1975) 57-70. | MR 52 #787 | Zbl 0303.32008

[18] Hardt R.M., Stratifications of real analytic mappings and images, Invent. Math. 28 (1975) 193-208. | MR 51 #8453 | Zbl 0298.32003

[19] Hardt R.M., Semialgebraic local triviality in semialgebraic mappings, Amer. J. Math. 102 (1980) 291-302. | MR 81d:32012 | Zbl 0465.14012

[20] Henry J.-P., Merle M., Stratifications de Whitney d'un ensemble sous-analytique, C. R. Acad. Sci. Paris, Série A 308 (1989) 357-360. | MR 90d:32015 | Zbl 0671.32013

[21] Henry J.-P., Merle M., Limites de normales, conditions de Whitney et éclatement d'Hironaka, in : Proc. Symp. in Pure Math. 40, Vol. 1, Arcata 1981, Amer. Math. Soc., 1983, pp. 575-584. | MR 85i:32018 | Zbl 0554.32010

[22] Henry J.-P., Merle M., Conditions de régularité et éclatements, Ann. Inst. Fourier, Grenoble 37 (1987) 159-190. | Numdam | MR 89d:32015 | Zbl 0596.32018

[23] Henry J.-P., Merle M., Sabbah C., Sur la condition de Thom stricte pour un morphisme analytique complexe, Ann. Scient. Éc. Norm. Sup. 17 (1984) 227-268. | Numdam | MR 86m:32019 | Zbl 0551.32012

[24] Hironaka H., Normal cones in analytic Whitney stratifications, Publ. Math. Inst. Hautes Études Sci. 36 (1970) 127-138. | Numdam | MR 43 #3492 | Zbl 0219.57022

[25] Hironaka H., Subanalytic sets, in : Number Theory, Algebraic Geometry and Commutative Algebra, Kinokuniya, Tokyo, 1973, pp. 453-493. | MR 51 #13275 | Zbl 0297.32008

[26] Kleiman S., On the transversality of a general translate, Compositio Math. 28 (1974) 287-297. | Numdam | MR 50 #13063 | Zbl 0288.14014

[27] Kuo T.C., The ratio test for analytic Whitney stratifications, in : Wall C.T.C. (Ed.), Liverpool Singularities Symposium I, Lect. Notes in Math., Vol. 192, 1971, pp. 141-149. | MR 43 #5056 | Zbl 0246.32006

[28] Kurdyka K., Points réguliers d'un sous-analytique, Ann. Inst. Fourier, Grenoble 38 (1988) 133-156. | Numdam | MR 89g:32010 | Zbl 0619.32007

[29] Kurdyka K., Raby G., Densité des ensembles sous-analytiques, Ann. Inst. Fourier, Grenoble 39 (1989) 753-771. | Numdam | MR 90k:32026 | Zbl 0673.32015

[30] Lelong P., Intégration sur un ensemble analytique complexe, Bull. Soc. Math. France 85 (1957) 239-262. | Numdam | MR 20 #2465 | Zbl 0079.30901

[31] Lê Dũng Tráng, Ramanujam C.P., The invariance of Milnor's number implies the invariance of the topological type, Amer. J. of Math. 98 (1976) 67-78. | MR 53 #2939 | Zbl 0351.32009

[32] Lê Dũng Tráng, Teissier B., Variétés polaires locales et classes de Chern des variétés singulières, Ann. Math. 114 (1981) 457-491. | MR 83k:32012a | Zbl 0488.32004

[33] Lê Dũng Tráng, Teissier B., Cycles évanescents et conditions de Whitney II, in : Proc. Symp. in Pure Math. 40, Vol. 2, Arcata 1981, Amer. Math. Soc., 1983, pp. 65-103. | MR 86c:32005 | Zbl 0532.32003

[34] Lion J.-M., Rolin J.-P., Théorème de préparation pour les fonctions logarithmico-exponentielles, Ann. Inst. Fourier, Grenoble 47 (1997) 859-884. | Numdam | MR 98h:32009 | Zbl 0873.32004

[35] Lion J.-M., Rolin J.-P., Intégration des fonctions sous-analytiques et volume des sous-ensembles sous-analytiques, Ann. Inst. Fourier, Grenoble 48 (1998) 755-767. | Numdam | MR 2000i:32011 | Zbl 0912.32007

[36] Lipman J.H., Equimultiplicity, reduction and blowing-up, in : Proc. Conference on Transcendental Methods in Commutative Algebra (1979), Lect. Notes in P. and Appl. Math., Vol. 68, Dekker, New York, 1982, pp. 111-147. | MR 84a:13023 | Zbl 0508.13013

[37] Mather J., Notes on Topological Stability, Harvard University, 1970.

[38] Mawoussi K.Y., Conditions de Whitney et variétés polaires en géométrie analytique réelle, Thèse, Université Paris-7, Denis-Diderot, 1997.

[39] Navarro Aznar V., Conditions de Whitney et sections planes, Invent. Math. 61 (1980) 199-226. | MR 82h:32019 | Zbl 0449.32013

[40] Navarro Aznar V., Trotman D., Whitney regularity and generic wings, Ann. Inst. Fourier, Grenoble 31 (1981) 87-111. | Numdam | MR 82j:58009 | Zbl 0442.58002

[41] Orro P., Conditions de régularité, espaces tangents et fonctions de Morse, Thèse, Orsay, 1984.

[42] Orro P., Trotman D., On the regular stratifications and conormal structure of subanalytic sets, Bull. London Math. Soc. 18 (1986) 185-191. | MR 88d:32023 | Zbl 0585.32006

[43] Orro P., Trotman D., Cône normal et régularités de Kuo-Verdier, Preprint.

[44] Parusiński A., Lipschitz stratifications of subanalytic sets, Ann. Scient. Éc. Norm. Sup. 4e série 27 (1994) 661-696. | Numdam | MR 96g:32017 | Zbl 0819.32007

[45] Pawłucki W., Quasi-regular boundary and Stokes formula for a subanalytic leaf, in : Seminar on Deformations, Łodz-Warsaw (1981-1983), Lect. Notes in Math., Vol. 1165, Springer-Verlag, 1985, pp. 235-252. | Zbl 0594.32011

[46] Santaló L.A., Integral geometry and geometric probability, in : Encyclopedia of Mathematics and its Applications, Vol. 1, Addison-Wesley, Reading, MA, 1976. | MR 55 #6340 | Zbl 0342.53049

[47] Schickhoff W., Whitneysche Tangentenkegel, Multiplizitätsverhalten, Normal-Pseudoflachheit und Äquisingularitätstheorie für Ramissche Räume, Schriftenreihe des Math. Inst. des Universität Münster 2, Serie Heft 12 (1977). | Zbl 0379.32024

[48] Sierpiński W., Sur la densité des ensembles plans, Fund. Math. 9 (1927) 172-185. | JFM 53.0176.01

[49] Siu Y.T., Analyticity of sets associated to Lelong numbers and the extension of closed positive currents, Invent. Math. 27 (1974) 53-156. | MR 50 #5003 | Zbl 0289.32003

[50] Speder J.P., Équisingularité et conditions de Whitney, Amer. J. of Math. 97 (3) (1974) 571-588. | MR 56 #3015 | Zbl 0323.14006

[51] Stoll W., Mehrfache Integrale auf komplexen Mannigfaltigkeiten, Math. Z. 57 (1952) 116-154. | MR 14,550e | Zbl 0047.32401

[52] Tamm M., Subanalytic sets in the calculus of variations, Acta Math. 146 (1981) 167-199. | MR 82h:32012 | Zbl 0478.58010

[53] Teissier B., Cycles évanescents, sections planes et conditions de Whitney, in : Singularités à Cargèse, Astérisque, Vol. 7-8, 1973, pp. 285-362. | MR 51 #10682 | Zbl 0295.14003

[54] Teissier B., Introduction to equisingularity problems, in : Proc. Symp. in Pure Math. 29, Arcata 1974, Amer. Math. Soc., 1975, pp. 593-632. | MR 54 #10247 | Zbl 0322.14008

[55] Teissier B., Variétés polaires II : multiplicités polaires, sections planes et conditions de Whitney, in : Actes de la conférence de géométrie algébrique à la Ràbida, Lect. Notes in Math., Vol. 961, Springer-Verlag, 1981, pp. 314-491. | MR 85i:32019 | Zbl 0585.14008

[56] Teissier B., Tame and stratified objects, in : Geometric Galois Actions, 1. Around Grothendieck's esquisse d'un Programme, London Math. Soc. Lecture Note Series, Vol. 242, 1997, pp. 231-242. | MR 98k:14080 | Zbl 0920.18002

[57] Thie P., The Lelong number of a point of a complex analytic set, Math. Ann. 172 (1967) 269-312. | MR 35 #5661 | Zbl 0158.32804

[58] Thom R., Ensembles et morphismes stratifiés, Bull. Amer. Math. Soc. 75 (1969) 240-284. | MR 39 #970 | Zbl 0197.20502

[59] Trotman D., Comparing regularity conditions on stratifications, in : Proc. Symp. in Pure Math. 40, Vol. 2, Arcata 1981, Amer. Math. Soc., 1983, pp. 575-586. | MR 84j:58021 | Zbl 0519.58009

[60] A.N. Varchenko, Theorems of topological equisingularity, Izvestia Ak. Nauk SSSR, Ser. Math. 36 (1972).

[61] Varchenko A.N., Algebro-geometrical equisingularity and local topological classification of smooth mappings, in : Proc. Int. Congress of Mathematicians, Vol. 1, Vancouver B.C., 1974, Canad. Math. Congress, Montreal, Quebec, 1975, pp. 427-431. | MR 54 #12763 | Zbl 0333.14005

[62] Verdier J.-L., Stratifications de Whitney et théorème de Bertini-Sard, Invent. Math. 36 (1976) 295-312. | MR 58 #1242 | Zbl 0333.32010

[63] Whitney H., Complex Analytic Varieties, Addison-Wesley, Reading, MA, 1972. | MR 52 #8473 | Zbl 0265.32008

[64] Zariski O., Studies in equisingularity (I), (II), (III), Amer. J. of Math. 87, 87, 90 (1965, 1965, 1968) 507-536, 972-1006, 961-1023. | MR 31 #2243 | Zbl 0189.21405

[65] Zariski O., Some open questions in the theory of singularities, Bull. Amer. Math. Soc. 77 (1971) 481-491. | MR 43 #3266 | Zbl 0236.14002

[66] Zariski O., On equimultiple subvarieties of algebroid hypersurfaces, Proc. Nat. Acad. Sci. USA 72 (4) (1975) 1425-1426 [Correction : Proc. Nat. Acad. Sci. USA 72 (8) (1975) 3260]. | MR 52 #10724a | Zbl 0304.14008

[67] Zariski O., Foundations of a general theory of equisingularity on r-dimensional algebroid and algebraic varieties, of embedding dimension r + 1, Amer. J. of Math. 101 (1979) 453-514. | MR 81m:14005 | Zbl 0417.14008